(I really wish I was making this up.)
Doc: So how are you doing?
Me: Not so great, that abilify you prescribed made me unable to swallow
Doc:Hm, that's strange. Were you taking an recreational drugs?
Me:Um...No, that's a side affect of abilify
Doc: Well, I don't know about that. Let's see if doubling the dosage will get rid of that.
Me: Are you being serious?
Doc: Sure, sometimes doubling the doasage can get rid of the side effects all together.
Me: Is there any chance it would make them worse?
Me: Don't take this question the wrong way, but where is the doctor who was here before?
Doc: He moved to california until further notice.
Me:Can I please have a different medicine?
Doc: *Sigh* Fine, but I'm also going to reccommend you get tested for obstructive sleep apnea, I think that
might be causing all this.
Me:I...I'm not trying to second guess you or anything, but my brother had obstructive sleep apnea, and I'm reasonably sure I don't, since I don't wake up a lot at night.
Doc: Well, I only worked at a sleep apnea clinic for 20 years, so I guess I could be wrong. Anyhow, here's a prescription for double the dosage for abilify and some cymbalta. See you in thirty days!